Preserving fuzzy sg-closed sets Conservando conjuntos Fuzzy sg-cerrados

  • Miguel Caldas Cueva Universidade Federal Fluminense.
  • Ratnesh Kumar Saraf Government Kamla Nehru.
Palabras clave: Fuzzy topological spaces, Fsgclosed sets, Fuzzy semi-open sets, Fuzzy semi-closed maps, Fuzzy irresolute maps.

Resumen

In this paper we consider new weak and stronger forms of fuzzy irresolute and fuzzy semi-closure via the concept Fsgclosed sets which we call Fap-irresolute maps, Fap-semi-closed maps and contra-fuzzy irresolute and we use it to obtain several results in the literature concerning the preservation of fuzzy sgclosed sets and to obtain also a characterization of fuzzy semiT1/2 spaces.

Biografía del autor

Miguel Caldas Cueva, Universidade Federal Fluminense.
Departamento de Matemática Aplicada.
Ratnesh Kumar Saraf, Government Kamla Nehru.
Department of Mathematics.

Citas

[1] K. K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and weakly continuity, J. Math. Anal. Appl., 82, pp. 14-32, (1981).

[2] M. Caldas, Weak and strong forms of irresolute maps, Internat.J. Math. & Math. Sci., 23, pp. 253-259 (2000).

[3] H. Maki, T. Fukutake, M. Kojima and H. Harada, Generalized closed sets in fuzzy topological space I, Meetings on Topological spaces Theory and its Applications, pp. 23-26, (1998).

[4] R. K. Saraf, M.Caldas and M. Khanna, Fuzzy sg-closed maps. Tripury Math. Soc. (to appear).

[5] S. S. Thakur and Malviya, Fuzzy gc-irresolute mappings, Proc. Math.Soc.BHU.II, pp. 184-186, (1995).

[6] S. S. Thakur and R. K. Saraf, Fuzzy pre α-open mappings, Acta Ciencia Indica 21, pp. 507-509, (1995).

[7] S. S. Thakur and R.K.Saraf, Fuzzy pre-semi-closed mappings (submitted).

[8] T. H. Yalvac, Fuzzy sets and functions in fuzzy topology, J. Math. Anal.Appl. 126, pp. 409-423, (1987).

[9] T. H. Yalvac, Semi-interior and semi-closure of a fuzzy set, J. Math. Anal. Appl. 132, pp. 356-364, (1988).
Publicado
2017-04-24
Cómo citar
Caldas Cueva, M., & Kumar Saraf, R. (2017). Preserving fuzzy sg-closed sets Conservando conjuntos Fuzzy sg-cerrados. Proyecciones. Journal of Mathematics, 20(2), 127-138. https://doi.org/10.4067/S0716-09172001000200001
Sección
Artículos